# SDR AWXA9500291

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg Cooler
- Part number: 5844000
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS-MKE - ON CLIMBOUT, LOST NR 2 ENG IDG.  ACFT RETURNED TO LAS WITHOUT FURTHER PROBLEMS, NO OVERWEIGHT LANDING.  MX REMOVED AND REPLACED THE NR 2 ENG IDG PER AWA TASK CARD R3M24301.  REMOVED AND REPLACED NR 1 ENG TEMP CONTROL THERMOSTAT PER AMM.  REMOVED AND REPLACED THE NR 2 ENG IDG OIL COOLER PER AMM, LEAK CHECK GOOD.  NR 2 ENG IDG LEAK CHECK GOOD AND PARAMETERS WITHIN LIMITS OF AWA TASK CARD R3M24301.  NR 1 ENG TCT OPS CHECK NORMAL.  BLEED PRESSURE AND TEMP NORMAL.  ACFT RETURNED TO SERVICE.  REF 95ZZZZ244, 95ZZZZ245.
